# SDR DL72S990910

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 950F-970, STRINGER 28L, CORROSION CUTOUT REPAIR.  THE FUSELAGE SKIN WAS FOUND CORRODED AT STRINGER 28L BETWEEN FS 950F AND FS 970.  THE CORROSION WAS REMOVED WITH A 26 BY 3 CUTOUT IN THE SKIN.  THE CUTOUT WAS REPAIRED WITHAN EXTERNAL ALUMINUM DOUBLER AND TRIPLER INSTALLED PER ER/A 367230-14.
